Please use this identifier to cite or link to this item:
Type: Conference paper
Title: On a convexity problem arising in queueing theory and electromagnetism
Author: Peake, M.
Pearce, Charles Edward Miller
Citation: Differential Equations and Applications, Volume 2 / Cho, Y.J.; Kim, J.K.; Ha, K.S. (eds.):pp.149-158
Publisher: Nova Science
Issue Date: 2002
ISBN: 159033177X
Conference Name: International Conference on Nonlinear Functional Analysis (6th : 2000 : Gyeongsang, Korea)
School/Discipline: School of Mathematical Sciences : Applied Mathematics
Description (link):
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.